Toggle Main Menu Toggle Search

Open Access padlockePrints

Complex Orthogonal Polynomials and Numerical Quadrature via Hyponormality

Lookup NU author(s): Dr David Kimsey, Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Kimsey DP, Putinar M

Publication type: Article

Publication status: Published

Journal: Computational Methods and Function Theory

Year: 2018

Volume: 18

Issue: 3

Pages: 495-510

Print publication date: 01/09/2018

Online publication date: 05/03/2018

Acceptance date: 26/12/2017

ISSN (print): 1617-9447

ISSN (electronic): 2195-3724

Publisher: Springer


DOI: 10.1007/s40315-018-0237-3


Altmetrics provided by Altmetric